MathSciNet Relay Station
MathSciNet bibliographic data
MR888131 (88i:53095) 53C42
de Almeida, Sebastião Carneiro; Brito, Fabiano Gustavo Braga Minimal hypersurfaces of $S\sp 4$ with constant Gauss-Kronecker curvature. Math. Z. 195 (1987), no. 1, 99–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement